# SDR VNAA2011092900023

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,884 hours, 18,519 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2534
- Condition: Failed
- Location: Te Flap
- Part time: 14,998 hours, 15,676 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER CAS MESSAGE IN FLIGHT EN ROUTE FROM CAK TO CLT.  CREW DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
